Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Persistent cough with mucus. Prescribed antibiotics. Having metallic taste in mouth, headache. Solution?

I have had a persistent cough with mucus for over 2 months now. I was prescribed 3 different dosages of antibiotics(875ml amoxicillan and 2 zpacks) for a sinus infection/brochotis but to no avail. The cough is still here. I have an awful blood taste in my mouth/throat and have excruitaing headaches if the cough is hard.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
hi and welcome,
After reading you history i can suspect you are suffering from acute bronchititis. It is inflammation of the air passages or alveoli in the lungs leading to mucus formation , congestion , fever and cough .
It is mostly viral infection seen post flue infections or sometimes bacterial.
i would suggest you to consult a physician and get chest x rays done for exact diagnosis.
For relief of cough you can start with amoxicillin with clavulate 625mg 2 times daily along with anti tussive and decongesant syrups twice daily till to see a doctor.
i hope this helps,
take care.
Answered: Wed, 6 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor